# SDR C2XA99CL086

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Req'D Service
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE-PIT - FLT 3030 - THE CREW REPORTED THE LEFT MAIN GEAR LIGHT DID NOT ILLUMINATED WHEN THE GEAR WAS SELECTED DOWN.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE HYDRAULIC RESEVOIR AND PERFORMED OPS CHECK OF THE GEAR IAW B1900D MM 32-30-00, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
